# SDR AALA202207012280

- Difficulty date: April 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737
- Aircraft serial: 29557
- Aircraft time: 35,183 hours, 14,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON RIGHT FLOOR SUPPORT ANGLE. LOCATED BETWEEN STA 767 AND 787 AND STR 25R. REMOVED AND REPLACED CORRODED SUPPORT ANGLE PER SRM 53-00-53-2R.
